# SDR AALA202109243040

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737*
- Aircraft serial: 44460
- Aircraft time: 2,532 hours, 995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT SEAT ROW 32CBA AISLE RACEWAY SHROUD BROKEN. REMOVED AND REPLACED ESCAPE PATH LIGHTING HOUSING.
